Alert archive / Minnesota / Wind Chill Advisories in 2009

Wind Chill Advisory 8, NWS Twin Cities, MN

December 14, 200942 counties in Minnesota

NWS Twin Cities, MN issued this wind chill advisory at Dec 14, 2009, 3:04 PM CST for 42 counties in Minnesota. It took effect at Dec 15, 2009, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2009, 3:04 PM CST (21:04 UTC)
In effect from
Dec 15, 2009, 12:00 AM CST
Expired
Dec 15, 2009, 11:00 AM CST
In force
11 hr
Issued by
NWS Twin Cities, MN
All 42 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 142104
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CST MON DEC 14 2009

...BITTER COLD WIND CHILLS DEVELOP LATE TONIGHT AND TUESDAY
MORNING...

.COLD...ARCTIC AIR WILL FILTER EAST OVER THE REGION TONIGHT. LOW 
TEMPERATURES ARE EXPECTED TO DROP TO 7 BELOW TO 14 BELOW ZERO
OVER CENTRAL AND SOUTHERN MINNESOTA BY TUESDAY MORNING. COMBINED
WITH NORTHWEST WINDS AROUND 10 MPH...WIND CHILL READINGS WILL DROP
TO THE 25 TO 30 BELOW RANGE AFTER MIDNIGHT. THEREFORE A WIND CHILL
ADVISORY HAS BEEN ISSUED FOR MOST OF CENTRAL AND SOUTHERN
MINNESOTA FROM MIDNIGHT TONIGHT UNTIL 11 AM TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY
FOR THE COLD.

MNZ041>045-047>070-073>078-082>085-091>093-150515-
/O.NEW.KMPX.WC.Y.0008.091215T0600Z-091215T1700Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
304 PM CST MON DEC 14 2009

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM CST TUESDAY. 

* WIND CHILL VALUES IN THE 25 TO 30 BELOW RANGE WILL DEVELOP OVER
  MUCH OF CENTRAL AND SOUTHERN MINNESOTA...LATE TONIGHT INTO
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
000 
WWUS43 KMPX 150427
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1027 PM CST MON DEC 14 2009

...BITTER COLD WIND CHILLS TONIGHT AND TUESDAY MORNING...

.NORTHWEST WINDS WILL CONTINUE TO PUSH ARCTIC AIR ACROSS THE AREA
OVERNIGHT. WIND CHILLS AT 10 PM WERE ALREADY IN THE 20 TO 25 BELOW
ZERO RANGE IN AREAS WEST FROM ST. CLOUD TO REDWOOD FALLS. AS
TEMPERATURES FALL INTO THE 10 TO 15 BELOW ZERO RANGE...WIND
CHILLS OF 25 TO 30 BELOW WILL BE COMMON ACROSS CENTRAL AND
SOUTHERN MINNESOTA. THESE WIND CHILLS WILL PERSIST THROUGH THE
MORNING HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY
FOR THE COLD.

MNZ041>045-047>070-073>078-082>085-091>093-151230-
/O.CON.KMPX.WC.Y.0008.091215T0600Z-091215T1700Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
1027 PM CST MON DEC 14 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST TUESDAY. 

* WIND CHILL VALUES IN THE 25 TO 30 BELOW RANGE WILL DEVELOP 
  OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA...LATE TONIGHT 
  INTO TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS43 KMPX 150945
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 AM CST TUE DEC 15 2009

...BITTER COLD WIND CHILLS TONIGHT AND TUESDAY MORNING...

.NORTHWEST WINDS WILL CONTINUE TO PUSH ARCTIC AIR ACROSS THE AREA
THIS MORNING. WIND CHILLS EARLY THIS MORNING WERE RANGING FROM 23
TO 28 BELOW ZERO IN WESTERN AND CENTRAL MINNESOTA...WITH VALUES
BETWEEN 10 AND 20 BELOW ZERO ACROSS THE TWIN CITIES AND SOUTHERN
MINNESOTA AS TEMPERATURES HAVE SLIPPED TO AS COLD AS 11 BELOW ZERO
IN APPLETON. THESE COLD WIND CHILL VALUES WILL PERSIST THROUGH
THE MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY
FOR THE COLD.

MNZ041>045-047>070-073>078-082>085-091>093-151700-
/O.CON.KMPX.WC.Y.0008.000000T0000Z-091215T1700Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
345 AM CST TUE DEC 15 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WIND CHILL VALUES IN THE 22 TO 28 BELOW RANGE WILL PERSIST OVER
  MUCH OF CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS43 KMPX 151236
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 AM CST TUE DEC 15 2009

...BITTER COLD WIND CHILLS THIS MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING FOR CENTRAL
AND SOUTHERN MINNESOTA. NORTHWEST WINDS NEAR 10 MPH...COUPLED
WITH VERY COLD TEMPERATURES...WILL PRODUCE WIND CHILL READINGS IN
THE 20 BELOW TO 30 BELOW ZERO RANGE ACROSS THE ADVISORY AREA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY
FOR THE COLD.

MNZ041>045-047>070-073>078-082>085-091>093-151700-
/O.CON.KMPX.WC.Y.0008.000000T0000Z-091215T1700Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
636 AM CST TUE DEC 15 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WIND CHILL VALUES IN THE 20 BELOW TO 30 BELOW ZERO RANGE WILL
  PERSIST OVER CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$


RAH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 2:48 PM CST, 16 minutes earlier.

Area forecast discussion, Dec 14, 2:48 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
248 PM CST MON DEC 14 2009

.DISCUSSION...
FIRST ITEM OF THE FORECAST IS HEADLINE FOR WIND CHILL ADV OVER MN
PORTION OF THE CWA. COLD WIND CHILLS DEVELOPING AROUND MIDNIGHT
WEST...SPREADING TO THE ST CROIX RIVER VALLEY BY 12Z TUE. WILL
MENTION ADV FOR MN PORTION OF THE CWA LATE TONIGHT/TUE MORNING.

LEFTOVER FLURRIES OVER THE EASTERN CWA...WILL INCLUDE OVER THE FAR
EAST INTO THE EVENING. SOME INDICATION OF MID CLOUDS COMING BACK
OVER THE NORTHERN CWA OVERNIGHT AS UPPER TROUGH SWEEP OVER
NORTHERN MN. MAY DEVELOP A FLURRY AGAIN FAR NORTHERN CWA
OVERNIGHT...BUT THE MAIN MESSAGE IS THE ARCTIC CHILL MOVING IN.
TEENS BELOW LOOK LIKE A GOOD LIKELIHOOD OVER THE NORTHWEST CWA IF
CLOUDS CLEAR COMPLETELY...COMBINED WITH NEW SNOW COVER.

SFC RDG MOVING OVER THE CWA INTO TUE NIGHT. THIS SHOULD LEAVE
LITTLE IN THE WAY OF SIGNIFICANT RECOVERY TUESDAY. SHOULD SEE GOOD
DECLINE INTO TUE NIGHT BEFORE TEMPS SLOW THEIR DROP IN THE FAR
SOUTHWEST CWA. TRIED TO SHOW SOME TYPE OF NON-DIURNAL TREND THERE
LATE. SOME WARMING/MODERATION ANTICIPATED FOR WED INTO FRIDAY AS
SOME WEAK RIDGING ALOFT MOVES ACROSS THE REGION. THIS SHOULD
AFFECT MUCH OF THE CWA THURSDAY. SOME WEAK ISENTROPIC LIFT
ASSOCIATED WITH THE WARMER AIR...BUT MOISTURE LACKING AND MOVES
THROUGH RATHER QUICKLY. MENTION SLGT CHC POPS OVER THE FAR
NORTHEAST CWA THU WITH THIS.

LONGER TERM INDICATES HUDSON BAY VORTEX RETROGRADES INTO THE
WEEKEND. THIS WILL DRAG MORE CLOUDS AND THE THREAT OF SOME LIGHT
SNOW OR FLURRIES TO MUCH FOR THE REGION FRIDAY INTO
SUNDAY...MAINLY OVER THE EASTERN CWA. THIS WILL BRING A TREND BACK
TO COLDER TEMPERATURES AGAIN INTO THE WEEKEND.

&&

.AVIATION.../18Z TAF ISSUANCE/
THE SYSTEM THAT CAUSED THE SNOW LAST NIGHT AND EARLY THIS
MORNING...HAS PUSHED EAST OF THE AREA...LEAVING MAINLY LOW VFR
CIGS AND FLURRIES ACROSS THE AREA. THERE IS A AN UPPER LEVEL WAVE
MOVING ACROSS THE AREA THIS AFTERNOON INTO THE EVENING WHICH WILL
CAUSE AREAS OF MVFR CIGS AND VSBYS 3-5SM IN LIGHT SNOW. POSSIBLE
IFR VSBYS CLOSE TO KRWF DUE TO SOME BLOWING SNOW. THE DISTURBANCE
MOVES EAST OF THE AREA THIS EVENING ALLOWING SINKING MOTION AND
HIGH PRESSURE TO BUILD IN. THIS WILL CAUSE CLEARING OVER ALL TAF
SITES AFTER MIDNIGHT THROUGH THE REMAINDER OF THE PERIOD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM CST TUESDAY
     FOR ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-
     DAKOTA-DOUGLAS-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
     KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
     MEEKER-MILLE LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-
     RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-
     SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
     MEDICINE.

WI...NONE.
&&

DWE/JPR
Hazardous weather outlook, Dec 14, 2:53 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
253 PM CST MON DEC 14 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
253 PM CST MON DEC 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SUB ZERO LOW TEMPERATURES ALONG WITH A CONTINUING NORTHWEST
WIND... WILL DRIVE WIND CHILL TEMPERATURES DOWN TO 25 TO 30 BELOW
ZERO TONIGHT...OVER CENTRAL AND SOUTHERN MINNEOSTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DANGEROUS WIND CHILLS OF 25 TO 30 MPH BELOW WILL STILL BE IN PLACE
TUESDAY MORNING...OVER CENTRAL AND SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Dec 14, 12:55 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     SNOW             7 NNW OGILVIE           45.92N 93.48W
12/14/2009  M1.8 INCH        KANABEC            MN   TRAINED SPOTTER

&&

LRS
Local storm report, Dec 14, 1:07 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     SNOW             8 W ST CLOUD            45.55N 94.34W
12/14/2009  M1.5 INCH        STEARNS            MN   TRAINED SPOTTER

&&

LRS
Local storm report, Dec 14, 1:51 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
151 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     SNOW             7 S HILLMAN             45.91N 93.89W
12/14/2009  M2.0 INCH        MORRISON           MN   TRAINED SPOTTER

0538 AM     SNOW             WINTHROP                44.54N 94.36W
12/14/2009  M1.0 INCH        SIBLEY             MN   TRAINED SPOTTER

0541 AM     SNOW             10 N BRUCE              45.60N 91.27W
12/14/2009  M3.3 INCH        RUSK               WI   TRAINED SPOTTER

            SNOW DEPTH 5.

0600 AM     SNOW             1 SW DELANO             45.03N 93.80W
12/14/2009  E3.0 INCH        WRIGHT             MN   PUBLIC

0600 AM     SNOW             2 NW PLYMOUTH           45.04N 93.48W
12/14/2009  M3.0 INCH        HENNEPIN           MN   TRAINED SPOTTER

0600 AM     SNOW             ST CLOUD                45.55N 94.17W
12/14/2009  M1.6 INCH        STEARNS            MN   OFFICIAL NWS OBS

0600 AM     SNOW             MINNEAPOLIS             44.96N 93.27W
12/14/2009  M1.8 INCH        HENNEPIN           MN   OFFICIAL NWS OBS

            SNOW DEPTH 6 INCHES. 24 HOUR TOTAL.

0600 AM     SNOW             CHANHASSEN              44.86N 93.56W
12/14/2009  M1.4 INCH        CARVER             MN   OFFICIAL NWS OBS

0619 AM     SNOW             RUSH CITY               45.68N 92.97W
12/14/2009  M2.9 INCH        CHISAGO            MN   TRAINED SPOTTER

0658 AM     SNOW             1 E FRIDLEY             45.08N 93.24W
12/14/2009  M2.5 INCH        ANOKA              MN   TRAINED SPOTTER

0659 AM     SNOW             2 N CHASKA              44.85N 93.61W
12/14/2009  M1.7 INCH        CARVER             MN   TRAINED SPOTTER

0717 AM     SNOW             BLOOMINGTON             44.83N 93.32W
12/14/2009  M1.6 INCH        HENNEPIN           MN   TRAINED SPOTTER

0717 AM     SNOW             RICHFIELD               44.88N 93.28W
12/14/2009  M1.8 INCH        HENNEPIN           MN   TRAINED SPOTTER

0721 AM     SNOW             2 E THE LAKE MINNETONKA 44.93N 93.42W
12/14/2009  E2.5 INCH        HENNEPIN           MN   PUBLIC

0722 AM     SNOW             WACONIA                 44.85N 93.79W
12/14/2009  M1.4 INCH        CARVER             MN   NWS EMPLOYEE

0722 AM     SNOW             CARLOS                  45.97N 95.29W
12/14/2009  M2.0 INCH        DOUGLAS            MN   CO-OP OBSERVER

0727 AM     SNOW             3 E CAMERON             45.40N 91.68W
12/14/2009  M4.5 INCH        BARRON             WI   TRAINED SPOTTER

            12 HOUR TOTAL. SNOW DEPTH 9 INCHES.

0735 AM     SNOW             3 NW ST PAUL            44.98N 93.15W
12/14/2009  M2.5 INCH        RAMSEY             MN   TRAINED SPOTTER

            COMO PARK. SNOW DEPTH 7 INCHES.

0743 AM     SNOW             2 ENE MANKATO           44.17N 93.95W
12/14/2009  M1.0 INCH        BLUE EARTH         MN   TRAINED SPOTTER

0746 AM     SNOW             STILLWATER              45.06N 92.82W
12/14/2009  M3.0 INCH        WASHINGTON         MN   TRAINED SPOTTER

0806 AM     SNOW             HASTINGS                44.73N 92.85W
12/14/2009  M0.9 INCH        DAKOTA             MN   TRAINED SPOTTER

0806 AM     SNOW             LAKEVILLE               44.68N 93.24W
12/14/2009  M1.2 INCH        DAKOTA             MN   TRAINED SPOTTER

            SNOW DEPTH 6 INCHES.

0806 AM     SNOW             NORTH ST PAUL           45.01N 93.00W
12/14/2009  M2.5 INCH        RAMSEY             MN   TRAINED SPOTTER

0830 AM     SNOW             3 SE BLOOMINGTON        44.80N 93.27W
12/14/2009  M2.6 INCH        DAKOTA             MN   TRAINED SPOTTER

0830 AM     SNOW             4 SW ST PAUL            44.91N 93.16W
12/14/2009  M1.9 INCH        RAMSEY             MN   TRAINED SPOTTER

            HIGHLAND PARK.

0832 AM     SNOW             5 SW ST PAUL            44.90N 93.17W
12/14/2009  M2.4 INCH        RAMSEY             MN   TRAINED SPOTTER

            SNOW DEPTH 6 INCHES.

0850 AM     SNOW             1 ESE ST JOSEPH         45.56N 94.30W
12/14/2009  M1.5 INCH        STEARNS            MN   TRAINED SPOTTER

0900 AM     SNOW             ANDOVER                 45.26N 93.33W
12/14/2009  E2.8 INCH        ANOKA              MN   TRAINED SPOTTER

0900 AM     SNOW             7 ESE PRINCETON         45.51N 93.46W
12/14/2009  E2.0 INCH        ISANTI             MN   TRAINED SPOTTER

0910 AM     SNOW             CLAYTON                 45.32N 92.17W
12/14/2009  M3.5 INCH        POLK               WI   TRAINED SPOTTER

0910 AM     SNOW             RUSH CITY               45.68N 92.97W
12/14/2009  M3.0 INCH        CHISAGO            MN   TRAINED SPOTTER

            0.2 WATER CONTENT

1045 AM     SNOW             DONNELLY                45.69N 96.01W
12/14/2009  M2.2 INCH        STEVENS            MN   TRAINED SPOTTER

            STORM TOTAL

1050 AM     SNOW             SHAKOPEE                44.77N 93.48W
12/14/2009  M1.5 INCH        SCOTT              MN   TRAINED SPOTTER

1100 AM     SNOW             1 NNW ST FRANCIS        45.39N 93.36W
12/14/2009  E2.0 INCH        ANOKA              MN   TRAINED SPOTTER

1254 PM     SNOW             7 NNW OGILVIE           45.92N 93.48W
12/14/2009  M1.8 INCH        KANABEC            MN   TRAINED SPOTTER

0106 PM     SNOW             8 W ST CLOUD            45.55N 94.34W
12/14/2009  M1.5 INCH        STEARNS            MN   TRAINED SPOTTER

&&

LRS
Local storm report, Dec 14, 2:00 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     SNOW             7 S HILLMAN             45.91N 93.89W
12/14/2009  M2.0 INCH        MORRISON           MN   TRAINED SPOTTER

0538 AM     SNOW             WINTHROP                44.54N 94.36W
12/14/2009  M1.0 INCH        SIBLEY             MN   TRAINED SPOTTER

0541 AM     SNOW             10 N BRUCE              45.60N 91.27W
12/14/2009  M3.3 INCH        RUSK               WI   TRAINED SPOTTER

            SNOW DEPTH 5.

0600 AM     SNOW             ST CLOUD                45.55N 94.17W
12/14/2009  M1.6 INCH        STEARNS            MN   OFFICIAL NWS OBS

0600 AM     SNOW             2 NW PLYMOUTH           45.04N 93.48W
12/14/2009  M3.0 INCH        HENNEPIN           MN   TRAINED SPOTTER

0600 AM     SNOW             1 SW DELANO             45.03N 93.80W
12/14/2009  E3.0 INCH        WRIGHT             MN   PUBLIC

0600 AM     SNOW             CHANHASSEN              44.86N 93.56W
12/14/2009  M1.4 INCH        CARVER             MN   OFFICIAL NWS OBS

0600 AM     SNOW             MINNEAPOLIS             44.96N 93.27W
12/14/2009  M1.8 INCH        HENNEPIN           MN   OFFICIAL NWS OBS

            SNOW DEPTH 6 INCHES. 24 HOUR TOTAL.

0619 AM     SNOW             RUSH CITY               45.68N 92.97W
12/14/2009  M2.9 INCH        CHISAGO            MN   TRAINED SPOTTER

0658 AM     SNOW             1 E FRIDLEY             45.08N 93.24W
12/14/2009  M2.5 INCH        ANOKA              MN   TRAINED SPOTTER

0659 AM     SNOW             2 N CHASKA              44.85N 93.61W
12/14/2009  M1.7 INCH        CARVER             MN   TRAINED SPOTTER

0717 AM     SNOW             BLOOMINGTON             44.83N 93.32W
12/14/2009  M1.6 INCH        HENNEPIN           MN   TRAINED SPOTTER

0717 AM     SNOW             RICHFIELD               44.88N 93.28W
12/14/2009  M1.8 INCH        HENNEPIN           MN   TRAINED SPOTTER

0721 AM     SNOW             2 E THE LAKE MINNETONKA 44.93N 93.42W
12/14/2009  E2.5 INCH        HENNEPIN           MN   PUBLIC

0722 AM     SNOW             CARLOS                  45.97N 95.29W
12/14/2009  M2.0 INCH        DOUGLAS            MN   CO-OP OBSERVER

0722 AM     SNOW             WACONIA                 44.85N 93.79W
12/14/2009  M1.4 INCH        CARVER             MN   NWS EMPLOYEE

0727 AM     SNOW             3 E CAMERON             45.40N 91.68W
12/14/2009  M4.5 INCH        BARRON             WI   TRAINED SPOTTER

            12 HOUR TOTAL. SNOW DEPTH 9 INCHES.

0735 AM     SNOW             3 NW ST PAUL            44.98N 93.15W
12/14/2009  M2.5 INCH        RAMSEY             MN   TRAINED SPOTTER

            COMO PARK. SNOW DEPTH 7 INCHES.

0743 AM     SNOW             2 ENE MANKATO           44.17N 93.95W
12/14/2009  M1.0 INCH        BLUE EARTH         MN   TRAINED SPOTTER

0746 AM     SNOW             STILLWATER              45.06N 92.82W
12/14/2009  M3.0 INCH        WASHINGTON         MN   TRAINED SPOTTER

0806 AM     SNOW             NORTH ST PAUL           45.01N 93.00W
12/14/2009  M2.5 INCH        RAMSEY             MN   TRAINED SPOTTER

0806 AM     SNOW             LAKEVILLE               44.68N 93.24W
12/14/2009  M1.2 INCH        DAKOTA             MN   TRAINED SPOTTER

            SNOW DEPTH 6 INCHES.

0806 AM     SNOW             HASTINGS                44.73N 92.85W
12/14/2009  M0.9 INCH        DAKOTA             MN   TRAINED SPOTTER

0830 AM     SNOW             4 SW ST PAUL            44.91N 93.16W
12/14/2009  M1.9 INCH        RAMSEY             MN   TRAINED SPOTTER

            HIGHLAND PARK.

0830 AM     SNOW             3 SE BLOOMINGTON        44.80N 93.27W
12/14/2009  M2.6 INCH        DAKOTA             MN   TRAINED SPOTTER

0832 AM     SNOW             5 SW ST PAUL            44.90N 93.17W
12/14/2009  M2.4 INCH        RAMSEY             MN   TRAINED SPOTTER

            SNOW DEPTH 6 INCHES.

0850 AM     SNOW             1 ESE ST JOSEPH         45.56N 94.30W
12/14/2009  M1.5 INCH        STEARNS            MN   TRAINED SPOTTER

0900 AM     SNOW             ANDOVER                 45.26N 93.33W
12/14/2009  E2.8 INCH        ANOKA              MN   TRAINED SPOTTER

0900 AM     SNOW             7 ESE PRINCETON         45.51N 93.46W
12/14/2009  E2.0 INCH        ISANTI             MN   TRAINED SPOTTER

0910 AM     SNOW             CLAYTON                 45.32N 92.17W
12/14/2009  M3.5 INCH        POLK               WI   TRAINED SPOTTER

0910 AM     SNOW             RUSH CITY               45.68N 92.97W
12/14/2009  M3.0 INCH        CHISAGO            MN   TRAINED SPOTTER

            0.2 WATER CONTENT

1045 AM     SNOW             DONNELLY                45.69N 96.01W
12/14/2009  M2.2 INCH        STEVENS            MN   TRAINED SPOTTER

            STORM TOTAL

1050 AM     SNOW             SHAKOPEE                44.77N 93.48W
12/14/2009  M1.5 INCH        SCOTT              MN   TRAINED SPOTTER

1100 AM     SNOW             1 NNW ST FRANCIS        45.39N 93.36W
12/14/2009  E2.0 INCH        ANOKA              MN   TRAINED SPOTTER

1254 PM     SNOW             7 NNW OGILVIE           45.92N 93.48W
12/14/2009  M1.8 INCH        KANABEC            MN   TRAINED SPOTTER

0106 PM     SNOW             8 W ST CLOUD            45.55N 94.34W
12/14/2009  M1.5 INCH        STEARNS            MN   TRAINED SPOTTER

&&
LRS
Local storm report, Dec 14, 2:35 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             ROCKFORD                45.09N 93.74W
12/14/2009  M4.0 INCH        HENNEPIN           MN   TRAINED SPOTTER

            LIQUID EQUIVALENT OF 0.14 INCH.

&&

MTF
Local storm report, Dec 14, 2:42 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             BLOOMINGTON             44.83N 93.32W
12/14/2009  E2.0 INCH        HENNEPIN           MN   NWS EMPLOYEE

&&

JPR

Nearby

Wind Chill Advisories in Minnesota, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.